# SDR HEEA967574

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY WILL NOT DIM. REPLACED PHOTOCELL RT1.  REPAIRED.  ALSO REPLACED INTERMITTENT THUMBWHEEL ASSY.  FOUND WITH TRANSMITTER MANUAL/GD SWITCH TO GD, AND TRYING TO LOAD A FREQUENCY INTO THE RECEIVE PRESET POSITION, DISPLAY WOULD BLANK.  FOUND SOLDER BRIDGE ON PINS OFSELECTOR SWITCH S2.  REMOVED SOLDER BRIDGE.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
